Publication List of

"Lejla Miller"

Journal Article

  1. T. Yurdakadim and Van Wieren, L. Miller-, Some Results on Uniform Statistical Cluster Points, Turkish Journal of Mathematics, In Press.
    Lejla Miller
  2. H. I. Miller and Van Wieren, L. Miller-, STATISTICAL CLUSTER POINT AND STATISTICAL LIMIT POINT SETS OF SUBSEQUENCES OF A GIVEN SEQUENCE, Hacettepe Journal of Mathematics, In Press.
    Lejla Miller
  3. P. Leonetti and Van Wieren, L. Miller-, Duality between Measure and Category of Almost All Subsequences of a Given Sequence, Periodica Mathematica Hungarica, pp. 1-5, 2018.
    Lejla Miller
  4. H. I. Miller, Van Wieren, L. Miller-, Yurdakadim, T., and Tas, E., Inclusion Resultes on Statistical Cluster Points, Analysis Mathematica, vol. 42, pp. 165-172, 2016.
    Lejla Miller
  5. L. Miller- Van Wieren and Miller, H. I., Some Statistical Cluster Point Theorems, Hacettepe Journal of Mathematics and Statistics, 2015.
    Lejla Miller
  6. H. I. Miller and Van Wieren, L. Miller-, Some Further Results on the Borwein-Ditor Theorem, Advances in Mathematics: Scientific Journal, vol. 4, no. 2, pp. 121-125, 2015.
    Lejla Miller